ADVERTISEMENT

Q. Is headache a side-effect of Nevanac ophthalmic suspension?

Answered by
Dr. Rahul Vaswani
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 30, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist eye drops only in right eye one drop four times a day.

But after using Nevanac suspension I feel pain in my left eye which was not before. I have headache after using this suspension. Is it the side effects of Nevanac suspension? Should I discontinue Nevanac? I have myopia. My power is -3.75 in left eye and -2.75 in the right eye. I have myopia since 20 years.

#

Hello,

Welcome to icliniq.com.

No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days.

You said you are wearing -2.75 in the right and -3.75 in left. This is a spherical error but your prescription shows that along with spherical error you have a cylindrical error too. -0.50 at 60 degrees in right and -0.50 at 14 degrees in left. If that is not incorporated in your glasses please include it because not using cylindrical power along with spherical can cause a headache.

If Nevanac does not work in next three to four days you can try Tobramycin plus Fluorometholone eye drop twice daily for seven days. Do not use it for more than seven days.

Also, get yourself checked for any near vision error, that is presbyopia.

For more information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am having eye pain and discomfort even after using new glasses. Kindly help.

.. are suggestive of dry eyes (computer vision syndrome). There is no permanent cure for dryness. Power on both your eyes is negligible (attachment removed to protect patient identity). In my opinion, if there is no headache then you can avoid these ...   Read full

What is the reason for blurred vision and sensitivity to light?

This has gone back to normal vision ... I am unsure of whether the vision in the &ldquo ...   Read full

Please explain the dosage of Prednisolone after cataract surgery.

.. has post operative uveitis which happens in some patients after cataract surgery. The treatment is: 1. We try to find out any cause for recurrent inflammation. If there is no cause then we treat the inflammation. If there is some inciting factor ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»
Does a cold sore indicate cervical cancer?
Hi doctor,Can a cold sore virus cause cervical cancer? I never had sex before, but I have caught a cold sore from one of...  Read more»
I am experiencing abdominal bloating and severe acidity. Are these side effects of antibiotics?
Hello doctor, I have been experiencing bloating and acidity during the menopause years. After experiencing a burning se...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.